Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

For my wife


[lo...]

Recommended Posts

I am here for my wife who has been take the benzodiazepine for 13 years (Bromazepam -3mg for 7 years, Zopiclone-3.75mg for 2 years, and lorazepam-0.5mg for 4 years). Currently she increases the dosage up to 1 mg lorazepam and shows the symptoms of tolerance and withdraw.  My wife does't use the internet very often.  She does't realize her trouble with the benzo damage.     
Link to comment
Share on other sites

Hello lovemylover,

 

Welcome to Benzo Buddies and thank you for being concerned about your wife's benzo usage.

 

Tolerance is very common with long term use of benzos, the dose needs to be increased in order to achieve the original effect. This is a slippery slope to be on since studies have shown that long term use can contribute to memory and cognitive issues as well as a plethora of other symptoms.

 

The only real solution, in my opinion, is to taper off the medication.  However, this has to been a decision that your wife makes and is committed to. You mention she doesn't use the internet very often. There is a wealth of good information here about benzos and how to withdraw. I would suggest that she do some reading.

 

I'll give you a link to the Ashton Manual. Although it discusses tapering in detail, it also gives good information benzos and the withdrawal process in general.

 

If your wife decides to taper off, a slow taper would be recommended to help to minimize withdrawal symptoms. Generally, a reduction of no more than 5-10% every 10-14 days is suggested.  I'll give you a link to the Planning Your Withdrawal page for more information.

 

We'll be happy to offer information and support to you and to your wife.  Not everyone will have a difficult withdrawal, it will vary per individual.  Living with tolerance symptoms can be difficult, I know this from experience. It took me a while to realize that the drug was making me ill.  The decision to come off was the best thing I've done for my health and wellbeing. Let us know how we can help.

 

The Ashton Manual

 

Planning Your Withdrawal (Taper Plans)

 

pianogirl  :)

Link to comment
Share on other sites

I am here for my wife who has been take the benzodiazepine for 13 years (Bromazepam -3mg for 7 years, Zopiclone-3.75mg for 2 years, and lorazepam-0.5mg for 4 years). Currently she increases the dosage up to 1 mg lorazepam and shows the symptoms of tolerance and withdraw.  My wife does't use the internet very often.  She does't realize her trouble with the benzo damage.   

Have you talked to your wife about this? Does she think she is having a problem? Has she said to you she'd like to find a way to get off these drugs?
Link to comment
Share on other sites

×
×
  • Create New...